- (cherokeefawn) wrote in vaginapagina,
-
cherokeefawn
vaginapagina

Just starting Yaz-is this normal, too?

Hi everyone, I'm Jen-this is my first time posting in VP, but you've been a valuable resource to me many times.
I have just started HBC for the first time. I am on yaz, 15 days into my first pack, to be exact. I have what may be a bit of a silly question, but could use some reassurance/information. 

Since I started yaz, I've only had a few noticable and mild symptoms-increased appetite and nausea, and mood changes (some losing my temper/crying), but that's all that I can definatly attribute to starting the pill. My question is, is it normal to have very few side-effects when starting the pill? It seems like most people have a lot of noticable side-effects and breakthrough bleeding, etc, and other than the symptoms I already mentioned, I really have not. My gynocologist talked about experiencing spotting a lot, and I haven't had any spotting whatsoever.

Maybe that makes me "one of the lucky ones", or maybe I just haven't been on yaz long enough yet, but sometimes it worries me that yaz is "not working" or something, and that I am not protected? (I feel I should mentioned I was advised by my gynocologist to use back-up protection for the first 30 days I was on yaz, and I have been using condoms when I have sex.)
Also, for the record, I take my pill at 9:30 am, and have only been slightly off schedule twice (I'm very good about taking it exactly on time otherwise). This friday, I took it ten minutes later than usual, and today, I forgot and took it thirty minutes later than usual. But since it is a combined pill, that short of a difference should not affect it's effectivness too much, correct? Especially because I am not currently relying on the pill to be my only method of birth control (using condoms atm.) If so, then there should be no user error on my part?

Apologies if this sort of question has been asked, I checked the FAQ and didn't see anything exactly like my situation, and apologies if this seems like a silly question. I'm a bit of a worrywart (ok, a lot) and I'd just like to hear some informed opinions, and I def. trust VP with that. Thank you!

(Edit: When I posted, I recieved a "client error: not allowed to add tags to entires in this journal"-is tagging left to the mods, then? I'm new, for sure!)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments